• Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

(2CB + Viagra) - Too big a dose - Fun times with prostitute - heart problems followed

kille

Greenlighter
Joined
Nov 19, 2016
Messages
2
I've get myself familiar with 2CB recently. Nice substance, giving enhanced tactile sensations and general pleasureness. Then I got this idea: sex with 2cb! So I checked a local board where the professionals advertize. One really gaught my attention: Erotic massage with ending either by hand job or real sex. Ok, that's my package!

I have taken 2cb enough times to be able to eyeball nice ~25-30mg dose, which is quite light for me, gets me to the nice spot. I had my 2cb in capsule, which was in my front pocket. The capsule contained more than a single dose. Unfortunately, I managed to break down the capsule in my pocket. "DARN! What do I do know?" "I wonder how much I've lost?" "Lets just take a long straw and get everything that there is left in the pocket corner. So I did. In two minutes I realized there was lot in there. It hit me harder than ever. 15 minutes in I was so wasted and kind of scared how high will I get. I knew the onset will continue for another 15 minutes the minimum. Also started feeling body load which I've never had before. Like a hard pounging pulse. At some point I think I calculated rest pulse (just sitting) to be about 100.
I had agreed to meet the prostitute in about 1.5 hours in my trip. After 1 hour, still feeling the body load and very high I take the 25mg of viagra, to make sure I can perform then the time is to perform. I don't have issues with hard on, except with MDMA and (much) alcohol. I get to the prostitutes place and ask to take shower first. Man the warm shower felt so amazing. I could have stayed there forever! But as I had paid for 90 minutes of quality time with her, I didn't plan to use it in the shower (alone).
Get out of the shower, go lying down and she starts the massage. Oh...My....God... feels so great. She takes hot oil and rubs it to my back. Oh...My...God.... then at some point it's time to turn around, put protection on and start the real action. That felt so good also. The big O, it was one of the most powerfull I've ever experienced. I had to just lie down and recover from the aftershocks for a while.
Time to clean up, back to the shower. At that point my nose was clogged. Also noticed in the shower that my whole body was red, similar as blushing. After shower se states that we've spent only 1 hour, would I want some money back or her to massage me the remaining 30 minutes I paid. I'm sure 99% of normal men would have taken the money. I took the massage. Ahh.. bliss.

Later (+ 3hours) I go to take sauna. Actually it didn't feel good, so I skipped tat short. had couple of coffees, figured the coffein will construct blood vessels and make me less red. It didn't Also read that viagras side effectrs include glogged nose and whole body redness. Great, I got the side effects!
Onwards couple of hours, time to go to sleeping and I start to get heart arrythmia. Ie. sometimes feels like you miss a heart beat. sometimes feel like heart is getting sprained. In my earlier life I've got some of those (stress induced). At that point the doctor told me that as long as they appear when you are resting and pulse is low, there is no real risk. So because of that I was not terrified. Yet on the other hand, I never had this powerfull. I could easily have arrythmia which felt like 4-5 missing heart beats at which point I bit my lip to increase pulse to induce a proper heart beat. I could even feel the bad beats while feeling my arteries.
Not nice at all.

After this, no coffee, no alcohol, sleep early, sleep lot, take it easy. 5 days and things returned to normal. Lesson learned: don't take viagra when you already have huge body load with massive heart rate.

Tagged by Xorkoth
substancecode_2cb
substancecode_phenethylamines
substancecode_sildenafil
substancecode_sexenhancers
_combo_
explevel_experienced
exptype_positive
exptype_healthissues
exptype_bodyload
roacode_oral
 
Last edited by a moderator:

JBrandon

Bluelighter
Joined
Oct 8, 2009
Messages
1,025
Viagra on its own can cause some really horrible symptoms. I never use it anymore, it wiped me out once. Felt like I had the worst flu of my life. Had to cancel my date and laid on the couch for a day and a half. You're lucky it didn't get any worse!

Even though I won't use Viagra at all anymore, The rule is to take the Viagra or other vasodilator well ahead of the stimulant or psychedelic, this causes less of the sudden fluctuations in BP etc.

Thanks for the report!
 

terry413

Greenlighter
Joined
Jul 30, 2020
Messages
2
Terrible situation. I have heard about side effects from viagra too. What is worse is that the frequency of the side effects are not documented (as least I dod not found the exact information in many sources) so I can't tell you for sure but it's a fickle and volatile medication. It can cause both an increase or decrease of your sex drive. There are many others medications with the similar results, like cialis or levitra τιμή. Maybe is better to try them instead of viagra.
 
Last edited:

vacuole

Bluelighter
Joined
Jul 4, 2015
Messages
161
^ the dude was already on 2cb, I’m not sure what other medications they need to try for sexy time. I mean, the viagra sounds like a huge overkill.
 
Top